# SDR SWAA2018102926302

- Difficulty date: October 25, 2018
- Submitted: October 30, 2018
- Operation: Air carrier
- Aircraft: N260WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32518
- Aircraft time: 41,903 hours, 24,672 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Mount Bracket
- Part number: 417A5600
- Condition: Missing
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER CABIN AISLE EXIT LIGHT MOUNTING BRACKET MISSING.  INSTALLED BRACKET PER SIP.
